Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 13, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 7, 2009, 10:04 PM CST for McDonough County, Illinois. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2009, 10:04 PM CST (04:04 UTC)
- Expired
- Mar 7, 2009, 10:45 PM CST
- In force
- 41 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
County McDonough County, IL
The radar
The Lincoln radar (KILX), 123 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 10:14 PM CST | HAIL 0.25 | 1 Ne Macomb, IL | PEA SIZE HAIL COVERING THE GROUND |
| Mar 7, 10:20 PM CST | HAIL 0.25 | Macomb, IL | PEA SIZE HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 080404
SVRDVN
ILC109-080445-
/O.NEW.KDVN.SV.W.0013.090308T0404Z-090308T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1004 PM CST SAT MAR 7 2009
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1045 PM CST.
* AT 1001 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED APPROXIMATELY NEAR COLCHESTER...OR 8 MILES WEST
OF MACOMB...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MACOMB AND SCIOTA AROUND 1010 PM CST...
GOOD HOPE AROUND 1015 PM CST...
6 MILES NORTHWEST OF BARDOLPH AROUND 1020 PM CST...
BUSHNELL AROUND 1025 PM CST...
PRAIRIE CITY AROUND 1030 PM CST...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4038 9087 4046 9092 4064 9074 4063 9045
4037 9047
TIME...MOT...LOC 0404Z 234DEG 39KT 4047 9079
$$
ERVIN2 follow-up statements
000
WWUS53 KDVN 080419
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1019 PM CST SAT MAR 7 2009
ILC109-080445-
/O.CON.KDVN.SV.W.0013.000000T0000Z-090308T0445Z/
MCDONOUGH IL-
1019 PM CST SAT MAR 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR NORTHERN MCDONOUGH COUNTY...
AT 1018 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED APPROXIMATELY NEAR SCOTTSBURG...OR NEAR
MACOMB...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BUSHNELL...WALNUT GROVE AND NEW PHILADELPHIA AROUND 1025 PM CST...
PRAIRIE CITY AIRPORT AND PRAIRIE CITY AROUND 1030 PM CST...
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4038 9087 4046 9092 4064 9074 4063 9045
4037 9047
TIME...MOT...LOC 0419Z 246DEG 39KT 4054 9061
$$
ERVIN000
WWUS53 KDVN 080437
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1037 PM CST SAT MAR 7 2009
ILC109-080447-
/O.EXP.KDVN.SV.W.0013.000000T0000Z-090308T0445Z/
MCDONOUGH IL-
1037 PM CST SAT MAR 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCDONOUGH COUNTY
EXPIRES AT 1045 PM CST...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4038 9087 4046 9092 4064 9074 4063 9045
4037 9047
TIME...MOT...LOC 0437Z 246DEG 39KT 4062 9037
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 2:51 PM CST, 7 hours 13 minutes earlier.
Area forecast discussion, Mar 7, 2:51 PM CST, 7 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
251 PM CST SAT MAR 7 2009
.SYNOPSIS...
STRONG LOW PRESSURE ASSOCIATED WITH NEGATIVE TILT TROUGH COMING OUT
OF THE SOUTHERN ROCKIES TO BRING THREAT OF FLASH FLOODING AND RIVER
FLOODING TONIGHT INTO SUNDAY. POTENTIAL FOR WINTRY MIX AT TAIL END OF
STORM SYSTEM. THEN NEXT STRONG STORM TO BRING POTENTIAL FOR MORE HEAVY
RAIN PROGGED TO AFFECT THE REGION MONDAY NIGHT AND TUESDAY. AFTER THE
PASSAGE OF THAT SYSTEM DRY BUT COLD WEATHER EXPECTED REMAINDER OF NEXT
WEEK INTO NEXT WEEKEND.
&&
.SHORT TERM...TONIGHT AND SUNDAY...
RAIN HAS INCREASED AGAIN AS THE AFTERNOON PROGRESSED AS SOUTHERLY WINDS
IMPEDE ON THE STATIONARY FRONT LYING SOUTH OF THE CWA. RAINFALL FROM
LAST NIGHT INTO THIS MORNING HAS AVERAGED 1/2 INCH OR LESS WITH A FEW
LOCATIONS AROUND AN INCH. WITH THIS RAIN THE GROUND IS COMPLETELY
SATURATED WITH STANDING WATER IN THE FIELDS. ALSO REPORTS OF CREEKS
NEARLY BANKFULL ESPECIALLY IN OUR NORTHERN CWA WHERE THE GROUND IS
FROZEN. SOME RIVERS ARE ALREADY ON THE RISE. STATIONARY FRONT LIES
ACROSS NORTHEAST MO INTO CENTRAL IL WITH LOW PRESSURE DEVELOPING IN
THE SOUTHERN PLAINS. SATELLITE MOVIE LOOPS SUGGEST THE NEGATIVE TILT
UPPER TROUGH TO BRING DECENT DYNAMICS TO THE REGION IS NOW BEGINNING
TO LIFT OUT OF THE SOUTHERN ROCKIES.
OPERATIONAL MODELS ALL BRING STRONG LOW PRESSURE RIDING ALONG THE
STALLED FRONT AS NEGATIVE TILT TROUGH ROTATES INTO THE REGION OUT OF
THE SOUTHERN ROCKIES. THE LOW LEVEL JET INTENSIFIES WITH THE AREA IN
A COUPLED JET REGIME ALONG WITH EXCELLENT DIFFLUENCE ALOFT. THIS ALL
IMPLIES VERY STRONG LIFT TONIGHT INTO SUNDAY WITH WIDESPREAD RAIN
AND THUNDERSTORMS EXPECTED. ADDITIONAL RAINFALL OF AT LEAST 1-3
INCHES FORECAST WITH FLASH FLOODING AND RIVER FLOODING BECOMING MORE
LIKELY. WILL CONTINUE THE FLASH FLOOD WATCH AS IS. ALSO POTENTIAL
FOR LARGE HAIL TONIGHT WITH SLIGHT RISK SOUTH OF I-80.
YES THERE IS WINTER WEATHER ASSOCIATED WITH THIS SYSTEM AS COLDER AIR
CURRENTLY COVERING MUCH OF THE UPPER MIDWEST. CURRENTLY TEMPS ARE
ONLY IN THE TEENS IN ND AND 20S IN MN AND AS FAR SOUTH AS NEB.
12Z ECMWF TAKES SURFACE LOW FROM ABOUT KANSAS CITY TO EAST OF
MILWAUKEE PLACING THE HEAVIEST SNOWS NORTH OF THE DVN CWA. HOWEVER
FORECAST SOUNDINGS INDICATE A TRANSITION TO A WINTRY MIX OF RAIN/
SNOW AND SLEET SUNDAY AFTERNOON NORTH OF HIGHWAY 30. THERE COULD BE
A BRIEF PERIOD OF ALL SNOW BEFORE IT SHUTS DOWN TOWARD SUNDAY EVENING.
FOR NOW WILL FORECAST SNOW ACCUMULATIONS AROUND AN INCH OR SO MAINLY
UP ALONG HIGHWAY 20 WITH A TRACE TO ONE INCH BETWEEN HIGHWAY 20 AND
HIGHWAY 30. DEFINITELY SOMETHING TO MONITOR AS COLD AIR WAITING IN
THE WINGS TO PLUNGE SOUTHWARD INTO THE DVN CWA BEHIND THE SURFACE LOW.
SNOWFALL COULD GET A LITTLE HEAVIER IF MORE MOISTURE LINGERS LONGER
THAN EXPECTED.
..HAASE..
.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY...
THE ECMWF/GFS SHOW THE WEATHER SYSTEM THAT IS BRINGING US RAIN AND
THUNDERSTORMS WILL EXIT THE AREA SUNDAY EVENING WITH HIGH PRESSURE
BUILDING ACROSS THE MID AND UPPER MISSISSIPPI VALLEY BY MONDAY
MORNING. ANOTHER STRONG SPRING STORM WILL AFFECT THE REGION LATE
MONDAY NIGHT AS AN INVERTED TROF SETS UP FROM NEAR KANSAS TO THE
WESTERN GREAT LAKES. THE ECMWF/GFS MOVE A SURFACE LOW NORTHEAST
ALONG THIS BOUNDARY BY TUESDAY WHICH WILL BRING MORE RAIN AND
THUNDERSTORMS TO THE AREA. THE GFS MOVES THE SURFACE LOW A BIT
FURTHER NORTH AND WEST THAN THE ECMWF...BUT THE END RESULT WILL
STILL BE ANOTHER BOUGHT ON RAIN WITH SOME THUNDERSTORMS PRODUCING
LOCALLY HEAVY RAIN. WITH THESE CURRENT MODEL FORECASTS...I HAVE
MAINTAINED HIGH CHANCE POPS FOR TUESDAY MORNING BUT RAISED POPS TO
LIKELY ON TUESDAY AFTERNOON. AFTER TUESDAYS STORM MOVES NORTHEAST
ACROSS THE GREAT LAKES OUR WEATHER WILL REMAIN DRY THROUGH THE END
OF THE WEEK AS THE MODELS PROG A 1040 MB CANADIAN HIGH PRESSURE
SYSTEM TO DIVE SOUTH ACROSS THE UPPER MID WEST. THIS HIGH PRESSURE
WILL KEEP OUR TEMPERATURES SLIGHTLY BELOW NORMAL FOR THIS TIME OF
YEAR. ...KUHL...
&&
.AVIATION...
IFR TO LIFR CONDITIONS CAN BE EXPECTED THRU 08/12Z AT ALL TAF SITES
AS A STATIONARY FRONT LOCATED ALONG THE IOWA/MISSOURI BORDER FOCUSES
SHRA AND TSRA ACROSS THE AREA. DENSE AREAS OF FG WILL ALSO REDUCE
SFC VSBY BELOW 1/4SM AT TIMES ESPECIALLY AFTER 08/02Z. SCATTERED
+TSRAGR WILL ALSO BE POSSIBLE FROM VCNTY KMLI/KBRL SOUTHWARD
OVERNIGHT. CONDITIONS WILL SLOWLY IMPROVE TO MVFR DURING THE DAY ON
SUNDAY AND THEN TO VFR SUNDAY NIGHT. ..KUHL..
&&
.HYDROLOGY...
ROCK RIVER ON THE RISE WITH FLOOD WARNINGS IN EFFECT AT MOLINE AND
JOSLIN. OTHER AREA TRIBS ON THE RISE WITH ALSO REPORTS OF CREEKS
RUNNING NEAR BANKFULL. LOTS OF STANDING WATER IN THE FIELDS
INDICATING THE GROUND IS COMPLETELY SATURATED. ADDITIONAL RAINFALL
AMOUNTS OF AT LEAST 1-3 INCHES LIKELY TONIGHT INTO SUNDAY WHICH WILL
ALL GO INTO RUNOFF INTO THE RIVERS. WILL CONTINUE WITH FLASH FLOOD
WATCH WITH CONDITIONS FAVORABLE FOR BOTH FLASH FLOODING AND
ADDITIONAL RIVER FLOODING.
..HAASE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR CLARK-SCOTLAND.
&&
HAASE/KUHLHazardous weather outlook, Mar 7, 11:02 AM CST, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1102 AM CST SAT MAR 7 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-081030- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1102 AM CST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT WITH SCATTERED SHOWERS CONTINUING THIS AFTERNOON. RAINFALL AMOUNTS BY SUNDAY MORNING ARE EXPECTED TO RANGE FROM ONE TO TWO INCHES NEAR AND SOUTH OF INTERSTATE 80 WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS RAIN WILL BE ENOUGH TO CAUSE SIGNIFICANT RISES AND POSSIBLY SOME FLOODING ON AREA RIVERS AND STREAMS. URBAN TYPE FLOODING OR FLASH FLOODING WILL ALSO BE POSSIBLE. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF INTERSTATE 80 LATER TONIGHT. HAIL UP TO ONE INCH IN DIAMETER WILL BE THE MAIN SEVERE WEATHER THREAT...IN ADDITION TO THE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FLASH FLOOD WATCH REMAINS IN EFFECT SUNDAY. SHOWERS AND THUNDERSTORMS WILL BE ENDING FROM WEST TO EAST OVER THE AREA DURING THE DAY. THE ADDITIONAL RAINS RECEIVED SUNDAY WILL ADD TO ANY FLOODING PROBLEMS THAT DEVELOP OVERNIGHT. SEVERE STORMS ARE NOT EXPECTED SUNDAY BUT ANY STORMS OVER WEST CENTRAL ILLINOIS ESPECIALLY IN THE MORNING COULD PRODUCE SOME SMALL HAIL. ANOTHER STORM SYSTEM WILL BRING MORE THUNDERSTORMS TO THE AREA MONDAY NIGHT AND TUESDAY. IT IS SOON TO DETERMINE THE THREAT OF SEVERE STORMS WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY SOUTH OF INTERSTATE 80 TONIGHT. DLF/KUHL
In the hours before
Special weather statement, Mar 7, 8:04 PM CST, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 804 PM CST SAT MAR 7 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-080415- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 804 PM CST SAT MAR 7 2009 ...HEAVY DOWNPOURS THIS EVENING MAY CAUSE MINOR STREET FLOODING... SCATTERED THUNDERSTORMS WILL BRING A QUICK QUARTER TO HALF INCH OF RAIN THIS EVENING. THIS MAY BRING MINOR STREET FLOODING TO URBAN AND LOW LYING AREAS. THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATER THIS EVENING AND OVERNIGHT...POSSIBLY RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT MUCH OF THE AREA THROUGH SUNDAY EVENING. ERVIN
Local storm report, Mar 7, 8:26 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 PM CST SAT MAR 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL FAIRFIELD 41.01N 91.97W
03/07/2009 E0.88 INCH JEFFERSON IA TRAINED SPOTTER
PEA TO NICKEL SIZED.
&&
14Local storm report, Mar 7, 8:44 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
844 PM CST SAT MAR 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL BRIGHTON 41.17N 91.82W
03/07/2009 E1.00 INCH WASHINGTON IA TRAINED SPOTTER
QUARTER SIZED HAIL.
&&
14Local storm report, Mar 7, 9:12 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
912 PM CST SAT MAR 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL MEMPHIS 40.46N 92.17W
03/07/2009 E0.75 INCH SCOTLAND MO TRAINED SPOTTER
PENNY SIZED HAIL.
&&
14The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 7:55 PM CST | River Flood Warning | DVN | Stephenson | 9 days |
| Mar 8, 5:38 AM CDT | Areal Flood Warning | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 15 hr |
| Mar 8, 7:12 AM CDT | Severe Thunderstorm Warning | DVN | Putnam | 26 min |
| Mar 8, 10:35 AM CDT | River Flood Warning | DVN | Whiteside | 6 days |
| Mar 8, 10:35 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 3 days |
| Mar 8, 10:35 AM CDT | River Flood Warning | DVN | Hancock, McDonough | 5 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.